# SDR UIEA01079

- Difficulty date: July 25, 2001
- Submitted: August 24, 2001
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: 65B017165003
- Condition: Cracked
- Location: Bs 460
- Part time: 73,880 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTIN FOUND FRAME WEB CRACKED AT BS 460, STRINGER 13AL AT TWO LOCATIONS COMMON TO THE FRAME AND DOUBLER.  HFEC INSPECTED EXISTING FASTENER HOLES IN WEB FOR CRACK CONTAINMENT.  NO ADDITIONAL CRACKS FOUND.  FABRICATED REPLACEMENT DOUBLERS, FILLERS AND NEW STRINGER TIE CLIP.  INSTALLED PER STANDARD PRACTICES IAW SRM.  CONTINUE CURRENT INSPECTION REQUIREMENTS PER SB 747-53A2265 UNTIL SB 53-2272 IS COMPLETED AT OR BEFORE 20,000 CYCLES.  (M)
